×

zbMATH — the first resource for mathematics

On a formula in diffusion processes in population genetics. (English) Zbl 0326.60098

MSC:
60J60 Diffusion processes
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
92D10 Genetics and epigenetics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Марковские процессы, Государств. Издат. Физ.-Мат. Лит., Мосцощ, 1963 (Руссиан). · Zbl 0132.37701
[2] W. J. Ewens, Conditional diffusion processes in population genetics, Theoret. Population Biology 4(1973), 21-30. · Zbl 0283.92016
[3] Стохастические дифференциал\(^{\приме}\)ные уравнения, Издат. ”Наукова Думка”, Киев, 1968 (Руссиан). · Zbl 0169.48702
[4] T. Maruyama and M. Kimura, Some methods for treating continuous stochastic processes in population genetics, Japan. J. Genetics 46(1971), 407-410.
[5] Thomas Nagylaki, The moments of stochastic integrals and the distribution of sojourn times, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 746 – 749.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.